# SDR DALA2022022301193

- Difficulty date: February 23, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 29,375 hours, 3,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 CORROSION FLOOR STRUCTURE LOCATED FR75 TO FR76 AT LEVEL STRINGER 26L AT AFT GALLEY AREA (1EA). CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE AND FASTENERS LOCATED FR75 TO FR76 AT LEVEL STRINGER 26L AT AFT GALLEY AREA (1EA) AS PER A330 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DRAWINGS. (2132071)
